# SDR SWIA201439416

- Difficulty date: September 16, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 29,107 hours, 17,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME AND AT FLANGE, BETWEEN STR 26 - 27L BS 333.  AVIONICS BAY, BENEATH FLOORBOARD. BLENDED CORROSION IAW EA.
